# SDR TRBA2006064

- Difficulty date: September 2, 2006
- Submitted: October 19, 2006
- Operation: Air carrier
- Aircraft: N410AT
- Make and model: Aerosp ATR 72-212
- Engine: Pwa PW127
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: False Activation
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

WHILE IN TAXI, NR 2 ENGINE FIRE INDICATION.  ENGINE WAS SHUTDOWN AS PRECAUTIONARY PROCEDURE.  CREW STATED THAT TAIL WIND WAS HEAVY.  A/C RETURNED TO GATE.  PERFORMED NR 2 ENGINE RUN UP TO VERIFIED ENGINE TEMPERATURE, AS PER PW 05-00-00.  FOUND ENGINE WORKING SATISFACTORY.
